every since i started the elavil and stopped the paxil i have had direa but oddly enough just once in the am..anybody have any thoughts it would be appreciated
Elavil - anyone suffer from diarea from this medicine or could it be the withdrawls from paxil?
- 18 Jan 2010 by jdoggt
- elavil, paxil, depression, neurotic depression, insomnia, migraine prevention, panic disorder, social anxiety disorder, generalized anxiety disorder, cyclic vomiting syndrome, anxiety and stress
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If I havent' had a manic episode in over 5 years and then all of a sudden out of the blue I have one
... after starting the medicine paxil. does that have to do with the paxil or not. i havent' been on medicine for bipolar disorder in over 4 ...
5 answers • 4 Nov 2009
Worse than me. I.am so deeply depressed. I don't know how to handle it. I have got myself in a bit of a mess and can't climb out. Since I ...
17 answers • 22 Sep 2011
I have FMS and have been suffering from severe insomnia since Jan. 2011. I have become so ill and so limited in my ability to function that I must ...
16 answers • 24 May 2012
I have tried lot of allopathy, Homeopathy and Ayurvedic medicine but not get any relief in my problem. Some medicine work for 1 to 2 week but after ...
3 answers • 30 Jul 2013